Originally Posted by ashfox2005
Anyone have any suggestions?? Does it look like nothing? I mean i have all the symptoms... and doc keep saying the labs normal so im fine...im looking for new dr. one that will listen to me and my symptoms... PLEASE HELP thanks everyone
So sorry you're having the same problem I am, and so many others, for years. I'm an older person, used to a pretty high T4 dosage, was doing fine but had to find a network doctor when we went on Medicare. Editing to add that maybe I didn't lower my dosage enough to make a difference? 3/4 on Sunday of a 300 levothyroxine pill? I hadn't though 1/2 on Sundays would make much if any difference but apparently I'm more sensitive to changes than I thought. Dr. okayed 3/4, I felt so bad. Woke up from an afternoon nap unable to take my next breath, (apnea?) and other too-hypo symptoms.
It's worse when you're older, being asked to on Sundays use a fraction of a pill, and you can be sensitive to dosage changes, feel bad. Then after 3 mo. of that to get a new lab report with the very same TSH, as if they just sent a copy of the first test, and have the doctor and receptionist trust it rather than your symptoms.
I finally succeeded in getting copies of my foot xrays, which took 3 months of repeated trips there, so nothing's hopeless?
Also found while searching for something else that Graves is an autoimmune disease, as Hashi's is, but can't find why an elderly person might get it, a PDF case history, and my own symptoms are all hypo, including slight swelling since cutting dosage, but ignored in favor of lab reports I know are wrong. Could be either accidental, twice, or, I hate to think it but maybe so that more colleages can make money on you?
I'll leave it to others to interpret your report. Good luck.